MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH SOMATOM DEFINITION EDGE; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED

SIEMENS HEALTHCARE GMBH SOMATOM DEFINITION EDGE; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Model Number 10590000
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/19/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens has initiated a technical investigation of the reported event.The root cause has not yet been identified.A supplemental report will be submitted upon the completion of the investigation.
 
Event or Problem Description
It was reported to siemens that during an interventional procedure of an (b)(6) year- old female child (biopsy procedure), the software froze and did not respond.After the scanner was restarted successfully, the procedure was finished by scanning one additional topogram (low dose overview image), and three low dose spiral scans.No other injury has been reported to us, except the x-ray dose from the additional ct scans.This report has been filed with an abundance of caution.The reported event occurred in (b)(6).
 
Additional Manufacturer Narrative
Siemens completed the technical investigation of the reported event.Since a root cause of the software freeze could not be determined with the available logfiles, the siemens service engineer enabled trace files for additional logging at this system.The siemens local service engineer was not able to reproduce the error until 2/9/2021.Based on the available data, no general design issue was identified.If the complaint issue reoccurs with this system, a new complaint investigation will be opened.

Brand Name
SOMATOM DEFINITION EDGE
Common Device Name
SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH
siemenstrasse 1
forchheim, 91301
GM  91301
MDR Report Key11011875
Report Number3004977335-2020-56433
Device Sequence Number4496855
Product Code JAK
UDI-Device Identifier04056869006949
UDI-Public04056869006949
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K190578
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10590000
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 11/19/2020
Supplement Date Received by Manufacturer02/09/2021
Initial Report FDA Received Date12/15/2020
Supplement Report FDA Received Date02/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age11 YR